# SDR ASOA201102339

- Difficulty date: December 9, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 19,770 hours, 13,738 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SERVICE DOOR THRESHOLD MOUNT ANGLE CORRODED. REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED UT THICKNESS INSPECTION OF BLEND AREA IAW MAC NDT INSPECTION PROCEDURE UT-3, MIN MATERIAL REMAINING IS .061" ORIGINAL IS .063" MATERIAL REMOVED IS .002" AREA OUT OF LIMITS IAW SRM 53-21-23-101-002-A01, PARA 3B (1).   COMPLIED WITH STEP 2 OF REO 670-53-21-775 IAW NDTM PART 1, 51-20-006. NO INDICATIONS NOTED AT THIS TIME.
